Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 351, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 10:32 PM CDT for 12 counties in Oklahoma. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 10:32 PM CDT (03:32 UTC)
- Expired
- May 30, 2012, 11:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 84 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 10:40 PM CDT | TSTM WND GST 58 | 3 N Putnam, OK | |
| May 30, 10:55 PM CDT | TSTM WND GST 59 | Vance Air Force Base, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS54 KOUN 310332
SVROUN
OKC011-039-043-047-053-071-073-083-093-103-119-153-310430-
/O.NEW.KOUN.SV.W.0351.120531T0332Z-120531T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWEST OKLAHOMA...
CUSTER COUNTY IN WESTERN OKLAHOMA...
DEWEY COUNTY IN NORTHWEST OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
EXTREME SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
KAY COUNTY IN NORTHERN OKLAHOMA...
KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
MAJOR COUNTY IN NORTHWEST OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
EXTREME SOUTHEASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PONCA CITY TO 7
MILES SOUTHEAST OF SEILING...MOVING SOUTHEAST AT 45 MPH. A SURGE
OF STRONG WINDS EXTENDED ABOUT 10 TO 20 MILES IN ADVANCE OF THE
THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...GUTHRIE...KINGFISHER...PERRY...WATONGA...
TONKAWA...FAIRVIEW...PERKINS...HENNESSEY...LANGSTON...CRESCENT...
WAUKOMIS...OKEENE...THOMAS...SEILING...GARBER...VICI...
MORRISON AND CANTON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 158 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3663 9704 3660 9706 3654 9698 3650 9704
3634 9703 3633 9693 3624 9692 3624 9681
3617 9682 3616 9674 3601 9665 3572 9829
3563 9915 3623 9938 3643 9813 3682 9716
TIME...MOT...LOC 0329Z 314DEG 55KT 3672 9716 3608 9882
$$
CMS1 follow-up statement
651
WWUS54 KOUN 310409
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT WED MAY 30 2012
OKC039-043-153-310440-
/O.CAN.KOUN.SV.W.0351.000000T0000Z-120531T0430Z/
CUSTER OK-WOODWARD OK-DEWEY OK-
1109 PM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR CUSTER...EXTREME
SOUTHEASTERN WOODWARD AND DEWEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3682 9716 3664 9705 3660 9706 3654 9698
3650 9704 3634 9703 3633 9693 3624 9692
3624 9681 3617 9682 3616 9674 3601 9665
3572 9829 3569 9860 3625 9833 3643 9813
TIME...MOT...LOC 0407Z 314DEG 55KT 3632 9666 3569 9832
$$
OKC011-047-053-071-073-083-093-103-119-310430-
/O.CON.KOUN.SV.W.0351.000000T0000Z-120531T0430Z/
MAJOR OK-PAYNE OK-BLAINE OK-KINGFISHER OK-KAY OK-GRANT OK-
GARFIELD OK-NOBLE OK-LOGAN OK-
1109 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR EASTERN MAJOR...PAYNE...BLAINE...KINGFISHER...KAY...
EXTREME SOUTHEASTERN GRANT...GARFIELD...NOBLE AND LOGAN COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORTHWEST OF STILLWATER TO
GEARY...MOVING SOUTHEAST AT 45 MPH. STRONG WINDS EXTENDED SOUTHEAST
FROM THE STORMS APPROXIMATELY 10 TO 20 MILES.
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...GUTHRIE...KINGFISHER...PERRY...WATONGA...
TONKAWA...PERKINS...HENNESSEY...LANGSTON...CRESCENT...WAUKOMIS...
OKEENE...GARBER...MORRISON...GLENCOE...LAHOMA...COVINGTON...RIPLEY
AND BILLINGS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 158 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3682 9716 3664 9705 3660 9706 3654 9698
3650 9704 3634 9703 3633 9693 3624 9692
3624 9681 3617 9682 3616 9674 3601 9665
3572 9829 3569 9860 3625 9833 3643 9813
TIME...MOT...LOC 0406Z 314DEG 55KT 3632 9666 3569 9832
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:42 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, May 30, 6:42 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 642 PM CDT WED MAY 30 2012 .AVIATION... SCATTERED TSRA OVER W OK AND W NORTH TX WILL MOVE SE OR E THIS EVENING...WHILE LARGE STORM CLUSTER OVER C KS ADVANCES TO THE S. THESE SYSTEMS WILL...BY THE END OF THE NIGHT...AFFECT ALL OUR TAF SITES...A FEW OF THEM MORE THAN ONCE. MANY OF THE STORMS WILL BE SEVERE...AND THE STORM COMPLEX FROM KS WILL LIKELY BRING WIDESPREAD STRONG WINDS OVERNIGHT TO MOST OF OUR TAF SITES. A FEW MORE TSRA MAY ACCOMPANY THE COLD FRONT TOMORROW MORNING...AS MAY A LAYER OF ST OR SC. CONDITIONS SHOULD IMPROVE AS THE FRONT ADVANCES FARTHER TO THE S IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 87 66 77 54 / 70 80 20 10 HOBART OK 93 66 80 53 / 40 50 10 10 WICHITA FALLS TX 96 70 85 54 / 40 50 20 10 GAGE OK 88 61 75 48 / 60 50 10 10 PONCA CITY OK 85 64 73 49 / 60 80 20 10 DURANT OK 91 69 83 54 / 70 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/23/23
Hazardous weather outlook, May 30, 4:20 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 30 2012
OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT WED MAY 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA INCLUDES ALL AREAS OF OKLAHOMA AND WESTERN
NORTH TEXAS NORTH AND EAST OF A LINE FROM GAGE TO ALTUS IN
OKLAHOMA...TO ARCHER CITY IN WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REMAINDER OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM
THURSDAY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.
IMPACTS... DAMAGING WIND GUSTS UP TO 80 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.
HAIL UP TO 3 INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.
DISCUSSION...
SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE VICINITY OF A
DRYLINE EXTENDING SOUTHWARD THROUGH THE EASTERN TEXAS PANHANDLE.
THESE STORMS ARE EXPECTED TO MOVE EASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS THIS EVENING ADDITIONAL STORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF WESTERN AND CENTRAL KANSAS IN THE VICNITY
OF A WARM FRONT. THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
DURING THE EVENING AND MOVE SOUTHEASTWARD INTO OKLAHOMA AIDED BY AN
UPPER LEVEL MOVING INTO THE PLAINS STATES. FAVORABLE WIND FIELDS AND
AN EXTREMELY UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT OF SEVERE
STORMS. INITIAL STORMS WILL LIKELY BE DISCRETE SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE AND PERHAPS A TORNADO OR
TWO...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY WHERE LOW
LEVEL WINDS WILL BE MORE FAVORABLE FOR STORM ROTATION. LATER THIS
EVENING...STORMS WILL LIKELY MERGE INTO A SEVERE SQUALL
LINE...POSING A THREAT OF WIDESPREAD DAMAGING WINDS. THE SEVERE
THREAT WILL LAST WELL INTO THE OVERNIGHT HOURS AS THIS CLUSTER OF
STORMS PUSHES SOUTHEASTWARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON AS A COLD FRONT
SWEEPS ACROSS THE AREA. WHILE A FEW MARGINALLY SEVERE STORMS MAY
OCCUR...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THURSDAY. THE NEXT
CHANCE FOR THUNDERSTORMS WILL ARRIVE SATURDAY AS ANOTHER STORM
SYSTEM APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
AUSTIN/IIIn the hours before
Local storm report, May 30, 8:41 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 4 ENE WAURIKA 34.19N 97.93W
05/30/2012 E60 MPH JEFFERSON OK PUBLIC
&&
FMLocal storm report, May 30, 9:44 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BOMARTON 33.50N 99.43W
05/30/2012 E1.75 INCH BAYLOR TX PUBLIC
0845 PM HAIL 12 SSE SEYMOUR 33.44N 99.18W
05/30/2012 E2.75 INCH BAYLOR TX LAW ENFORCEMENT
0858 PM TSTM WND GST 6 NNW COURTNEY 34.01N 97.54W
05/30/2012 E60 MPH LOVE OK PUBLIC
0859 PM HAIL KNOX CITY 33.42N 99.82W
05/30/2012 E1.00 INCH KNOX TX 911 CALL CENTER
0930 PM TSTM WND GST 1 SW BUFFALO 36.82N 99.64W
05/30/2012 M65 MPH HARPER OK MESONET
&&
FMLocal storm report, May 30, 9:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 1 SW BUFFALO 36.82N 99.64W
05/30/2012 M60 MPH HARPER OK MESONET
0945 PM TSTM WND GST 2 S ALVA 36.77N 98.67W
05/30/2012 M62 MPH WOODS OK AWOS
&&
FMLocal storm report, May 30, 9:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
05/30/2012 M63 MPH WOODS OK MESONET
0947 PM TSTM WND GST NEWKIRK 36.88N 97.06W
05/30/2012 E60 MPH KAY OK EMERGENCY MNGR
&&
FMSpecial weather statement, May 30, 10:06 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT WED MAY 30 2012
OKZ047-051-052-310330-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
1006 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR BRYAN...MARSHALL AND SOUTH
CENTRAL JOHNSTON COUNTIES UNTIL 1030 PM CDT...
AT 1003 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM DICKSON TO WILLIS...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MADILL...CALERA...KINGSTON...COLBERT...OAKLAND...ACHILLE...MILBURN...
SILO...MEAD...HENDRIX...WOODVILLE...CARTWRIGHT...NIDA...RUSSETT...
LEBANON...LITTLE CITY...WILLIS...LAKE TEXOMA AND MCBRIDE.
LAT...LON 3378 9652 3382 9653 3384 9662 3389 9659
3391 9668 3383 9671 3382 9676 3388 9683
3385 9686 3397 9693 3417 9697 3425 9654
3376 9626
TIME...MOT...LOC 0303Z 268DEG 35KT 3411 9700 3388 9687Local storm report, May 30, 10:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND DMG 3 E BUFFALO 36.83N 99.57W
05/30/2012 HARPER OK EMERGENCY MNGR
POWER POLES BLOWN DOWN. REPORTED BY HARPER COUNTY
EMERGENCY MGT.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:04 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 30, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 15 min |
| May 30, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 49 min |
| May 30, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 29 min |
| May 30, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 57 min |
| May 30, 8:25 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Harper, Kay, Woods | 35 min |
| May 30, 8:37 PM CDT | Special Weather Statement | OUN | Carter, Love | 23 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more | 52 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 52 min |
| May 30, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Ellis, Garfield, Grant, Harper and 7 more | 61 min |
| May 30, 10:06 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| May 30, 10:44 PM CDT | Special Weather Statement | OUN | Carter, Cotton, Jefferson, Johnston, Love, Murray and 1 more | 61 min |
| May 30, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Custer, Grady and 8 more | 43 min |
| May 30, 11:32 PM CDT | Special Weather Statement | OUN | Comanche, Garvin, Grady, Kiowa, McClain, Stephens | 43 min |
| May 30, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, Lincoln, Logan and 5 more | 42 min |
| May 31, 12:10 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie, Seminole, Stephens | 35 min |
| May 31, 12:44 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Jefferson, Johnston, Murray, Pontotoc and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.